# SDR GTIA000228

- Difficulty date: June 19, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - EMERGENCY PATHWAY LIGHT COVER STRIP IS LOOSE.  SECURED ALL FLOORS COVERS.  OPS CHECKS GOOD.  (M)
